# SDR AALA20130501003

- Difficulty date: May 1, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 38,023 hours, 18,272 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, GROUND SPOILER ACTUATOR CASTING IS CRACKED AT INBOARD FORWARD AREA.  INSTALLED FITTING/CASTING PER AARD 51-00-05-1.
